Translator Disclaimer
January 2018 Fekete-Szegö problem and Second Hankel Determinant for a class of bi-univalent functions
N. Magesh, J. Yamini
Tbilisi Math. J. 11(1): 141-157 (January 2018). DOI: 10.32513/tbilisi/1524276036

Abstract

In this paper we define a subclass of bi-univalent functions. Further, we find the estimates on the bounds $|a_{2}|$ and $|a_{3}|$, the Fekete-Szegö inequalities and the second Hankel determinant inequality for defined class of bi-univalent functions.

Citation

Download Citation

N. Magesh. J. Yamini. "Fekete-Szegö problem and Second Hankel Determinant for a class of bi-univalent functions." Tbilisi Math. J. 11 (1) 141 - 157, January 2018. https://doi.org/10.32513/tbilisi/1524276036

Information

Received: 25 January 2017; Accepted: 23 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 07172257
MathSciNet: MR3954176
Digital Object Identifier: 10.32513/tbilisi/1524276036

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top